# SDR VW3R200400007

- Difficulty date: December 28, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: ALL
- Make and model: Airbus A300*
- Aircraft serial: ALL
- System (JASC): 2565 · Escape Slide
- Part: Pad
- Condition: Misinstalled
- Location: Girt Bar
- Component: Girt Bar, Aircruisers
- Component part number: D29601103
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIRT EXTENSION DOES NOT FIT PROPERLY ON GIRT BAR.  GIRT EXTENSION PADS RIDE UP ON CAVITY RIDGE OF GIRT BAR.
